Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Nonlinear Analysis and Optimization : Theory & Applications

ISSN: 1906--9685
Publisher: Naresuan University


ADD TO MY LIST
 
A RELATED FIXED POINT THEOREM IN n FUZZY METRIC SPACES

Author(s): Faycel Merghadi | Abdelkrim Aliouche
Volume: 3
Issue: 2
Year: 2012
A GENERAL ITERATIVE ALGORITHM FOR MONOTONE OPERATORS AND FIXED POINT PROBLEMS IN HILBERT SPACES

Author(s): A. R. Medghalchi | Hadi Mirzaee
Volume: 3
Issue: 2
Year: 2012
Best Approximation for Convex Subsets of 2-Inner Product Spaces

Author(s): M. Abrishasmi Moghaddam | T. Sistani
Volume: 3
Issue: 2
Year: 2012
ON SET-VALUED MIXED VECTOR VARIATIONAL-LIKE INEQUALITIES IN BANACH SPACES

Author(s): Suhel Ahmad Khan
Volume: 3
Issue: 2
Year: 2012
POSITIVE SOLUTIONS FOR FRACTIONAL DIFFERENTIAL EQUATIONS WITH P-LAPLACIAN

Author(s): Nematolah Nyamoradi | Mohamad Javidi
Volume: 3
Issue: 2
Year: 2012
FIXED POINT THEOREMS IN MENGER SPACES USING THE $(CLR_{ST})$ PROPERTY AND APPLICATIONS

Author(s): M. IMDAD | B. D. PANT | SUNNY CHAUHAN
Volume: 3
Issue: 2
Year: 2012
ON THE SEMILOCAL CONVERGENCE OF ULM'S METHOD

Author(s): Ioannis K Argyros | Said Hilout
Volume: 3
Issue: 2
Year: 2012
CONTINUITY OF FUZZY TRANSITIVE ORDERED SETS

Author(s): Fathei M. Zeyada | Ahmed H. Soliman | Nabil H. Sayed
Volume: 3
Issue: 2
Year: 2012
ON SOME PROPERTIES OF P-WAVELET PACKETS VIA THE WALSH-FOURIER TRANSFORM

Author(s): Firdous Ahmad Shah
Volume: 3
Issue: 2
Year: 2012
PICARD AND ADOMIAN DECOMPOSITION METHODS FOR A COUPLED SYSTEM OF QUADRATIC INTEGRAL EQUATIONS

Author(s): A. M. A El-Sayed | Hend H. G. Hashem | E. A. A. Ziada
Volume: 3
Issue: 2
Year: 2012
COMMON FIXED POINT THEOREM IN INTUITIONISTIC FUZZY METRIC SPACE UNDER (S-B) PROPERTY

Author(s): Praveen Kumar Sharma | Sushil Sharma
Volume: 3
Issue: 2
Year: 2012
FIXED POINT THEOREMS IN NON-ARCHIMEDEAN MENGER PM-SPACES

Author(s): Sunny Chauhan
Volume: 3
Issue: 2
Year: 2012
ON SOME I-CONVERGENT SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULI

Author(s): Vakeel. A. Khan | Suthep Suantai | Khalid Ebadullah
Volume: 3
Issue: 2
Year: 2012
ON A HALF-DISCRETE REVERSE MULHOLLAND'S INEQUALITY

Author(s): Bicheng Yang
Volume: 3
Issue: 2
Year: 2012
SOME NOTES ON $(alpha, eta)$-GENERALIZED HYBRID MAPPINGS

Author(s): Naseer Shahzad | H. Afshari, Sh. Rezapour
Volume: 3
Issue: 2
Year: 2012
COAPPROXIMATION IN PROBABILISTIC NORMED SPACES

Author(s): A. Khorasani | M. Abrishami Moghaddam
Volume: 3
Issue: 2
Year: 2012
FIXED POINT THEOREMS IN SYMMETRIC 2-CONE BANACH SPACE $(ell_p, |cdot|^c_p)$

Author(s): AHMET SAHINER
Volume: 3
Issue: 2
Year: 2012
THE EIGENVALUE PROBLEMS FOR DIFFERENTIAL PENCILS ON THE HALF LINE

Author(s): A. NEAMATY | Y. KHALILI
Volume: 3
Issue: 2
Year: 2012
STUDY ON EXISTENCE THEORY FOR INTEGRAL EQUATIONS OF MIXED TYPE

Author(s): GHASEM ALIZADEH AFROUZI | SOHRABALI YOUSEFI | R. A. TALARPOSHTI
Volume: 2
Issue: 2
Year: 2011
THE STABILITY OF GAUSS MODEL HAVING ONEPREY TWO-PREDATORS

Author(s): ALI FARAJZADEH | MOHAMMAD H.R. DOUST | F. HAGHIGHIFAR
Volume: 2
Issue: 2
Year: 2011
THE GENERALIZED Br??? DIFFERENCE RIESZ 2 SEQUENCE SPACES AND UNIFORM OPIAL PROPERTY

Author(s): NAGARAJAN SUBRAMANIAN | UMAKANTA MISRA
Volume: 2
Issue: 2
Year: 2011
OPTIMALITY CONDITIONS FOR (G, alpha) INVEX MULTIOBJECTIVE PROGRAMMING

Author(s): DEHUI YUAN | XIAOLING LIU | SHENGYUN YANG | GUOMING LAI
Volume: 2
Issue: 2
Year: 2011
STRONG CONVERGENCE OF THREE-STEP ITERATIVE PROCESS WITH ERRORS FOR THREE MULTIVALUED MAPPINGS

Author(s): MOHAMMAD ESLAMIAN | S. HOMAEIPOUR
Volume: 2
Issue: 2
Year: 2011
OPTION PRICING FOR A JUMP DIFFUSION MODEL WITH FRACTIONAL

Author(s): PAIROTE SATTAYATHAM | ARTHIT INTARASIT
Volume: 2
Issue: 2
Year: 2011
APPROXIMATION METHODS FOR FINITE FAMILY OF GENERALIZED NONEXPANSIVE MULTIVALUED MAPPINGS IN BANACH SPACES

Author(s): MOHAMMAD ESLAMIAN | ALI ABKAR
Volume: 3
Issue: 1
Year: 2012
A NEW ITERATIVE METHOD FOR NONEXPANSIVE MAPPINGS IN HILBERT SPACES

Author(s): A. RAZANI | M. YAZDI
Volume: 3
Issue: 1
Year: 2012
ASYMPTOTIC BEHAVIOR OF INFINITE PRODUCTS OF PROJECTION AND NONEXPANSIVE OPERATORS WITH COMPUTATIONAL ERRORS

Author(s): EVGENIY PUSTYLNIK | SIMEON REICH | ALEXANDER J. ZASLAVSKI
Volume: 3
Issue: 1
Year: 2012
STRONG CONVERGENCE THEOREMS FOR STRONGLY RELATIVELY NONEXPANSIVE SEQUENCES AND APPLICATIONS

Author(s): KOJI AOYAMA | YASUNORI KIMURA | FUMIAKI KOHSAKA
Volume: 3
Issue: 1
Year: 2012
COMMON FIXED POINT THEOREMS OF INTEGRAL TYPE IN MENGER PM SPACES

Author(s): I. ALTUN | M. TANVEER | M. IMDAD
Volume: 3
Issue: 1
Year: 2012
BEST APPROXIMATION IN INTUITIONISTIC FUZZY n-NORMED LINEAR SPACES

Author(s): MAUSUMI SEN | PRADIP DEBNATH
Volume: 3
Issue: 1
Year: 2012
NECESSARY AND SUFFICIENT OPTIMALITY CONDITIONS FOR FVPS WITH GENERALIZED BOUNDARY CONDITIONS

Author(s): HAONAN WANG | YUQIANG FENG
Volume: 3
Issue: 1
Year: 2012
EXISTENCE RESULTS FOR A QUASILINEAR BOUNDARY VALUE PROBLEM INVESTIGATED VIA DEGREE THEORY

Author(s): G.A. AFROUZI | A. HADJIAN | S. SHAKER | M. MIRZAPOUR
Volume: 3
Issue: 1
Year: 2012
AN OUTER APPROXIMATION METHOD UTILIZING THE RELATION OF CONNECTIONS AMONG VERTICES FOR SOLVING A DC PROGRAMMING PROBLEM

Author(s): SYUUJI YAMADA | YUSUKE TOKUSHIGE | TAMAKI TANAKA | TETSUZO TANINO
Volume: 3
Issue: 1
Year: 2012
A GENESIS OF GENERAL KKM THEOREMS FOR ABSTRACT CONVEX SPACES

Author(s): SEHIE PARK
Volume: 2
Issue: 1
Year: 2011
THE FEICHTINGER CONJECTURE FOR EXPONENTIALS

Author(s): WAYNE LAWTON
Volume: 2
Issue: 1
Year: 2011
UNCONSTRAINED OPTIMIZATION IN A STOCHASTIC CELLULAR AUTOMATA SYSTEM

Author(s): H. C. JIMBO | M. J. CRAVEN
Volume: 2
Issue: 1
Year: 2011
THE ALTERNATELY FIBONACCI COMPLEMENTARY DUALITY IN QUADRATIC OPTIMIZATION PROBLEM

Author(s): SEIICHI IWAMOTO | YUTAKA KIMURA
Volume: 2
Issue: 1
Year: 2011
FIXED POINT AND MEAN CONVERGENCE THEOREMS FOR A FAMILY OF λ-HYBRID MAPPINGS

Author(s): KOJI AOYAMA | FUMIAKI KOHSAKA
Volume: 2
Issue: 1
Year: 2011
T-BEST APPROXIMATION IN FUZZY AND INTUITIONISTIC FUZZY METRIC SPACES

Author(s): H. MOTTAGHI GOLSHAN | H. NARAGHI | M. KAZEMI
Volume: 2
Issue: 1
Year: 2011
CONVERGENCE THEOREM IN CAT(O) SPACE

Author(s): ALI ABKAR | MOHAMMAD ESLAMIAN
Volume: 2
Issue: 1
Year: 2011
A TOPOLOGY IN A VECTOR LATTICE AND FIXED POINT THEOREMS FOR NONEXPANSIVE MAPPINGS

Author(s): TOSHIHARU KAWASAKI
Volume: 2
Issue: 1
Year: 2011
EXISTENCE AND UNIQUENESS OF NASH EQUILIBRIUM IN A SUPPLY CHAIN NEWSVENDOR GAME

Author(s): YENMING J CHEN
Volume: 2
Issue: 1
Year: 2011
DOOB’S DECOMPOSITION OF FUZZY SUBMARTINGALES VIA ORDERED NEAR VECTOR SPACES

Author(s): COENRAAD C. A. LABUSCHAGNE | ANDREW L. PINCHUCK
Volume: 2
Issue: 1
Year: 2011
NEW POSSIBILITIES REGARDING THE ALTERNATING PROJECTIONS METHOD

Author(s): EVGENIY PUSTYLNIK | SIMEON REICH | ALEXANDER J. ZASLAVSKI
Volume: 2
Issue: 1
Year: 2011
SQUARE ROOT AND 3RD ROOT FUNCTIONAL EQUATIONS IN C^*-ALGEBRAS:

Author(s): CHOONKIL PARK
Volume: 2
Issue: 1
Year: 2011
STOCHASTIC MODEL FOR GOLD PRICES AND ITS APPLICATION FOR NO-ARBITRAGE GOLD DERIVATIVE PRICING

Author(s): N. ISSARANUSORN | S. RUJIVAN | K. MEKCHAY
Volume: 2
Issue: 1
Year: 2011
ON GENERALIZED VARIATIONAL INEQUALITY PROBLEMS

Author(s): HAMID MOTTAGHI GOLSHAN | ALI FARAJZADEH
Volume: 2
Issue: 1
Year: 2011
Mean nonexpansive mappings and Suzuki-generalized nonexpansive mappings

Author(s): Kittikorn Nakprasit
Volume: 1
Issue: 1
Year: 2010
A variant of the Nash equilibrium theorem in generalized convex spaces

Author(s): Sehie Park
Volume: 1
Issue: 1
Year: 2010
Remarks on the Gradient-Projection Algorithm

Author(s): Meng Su | Hong Kun Xu
Volume: 1
Issue: 1
Year: 2010
Asymptotic stability of stochastic pantograph differential equations with Markovian switching

Author(s): Feng Jiang | Hua Yang | Shenghua Wang
Volume: 1
Issue: 1
Year: 2010
Stability of closedness of convex cones under linear mappings II

Author(s): Jonathan M. Borwein | Warren B. Moors
Volume: 1
Issue: 1
Year: 2010
WEAK CONVERGENCE FOR A SEQUENCE OF NONEXPANSIVE MAPPINGS IN BANACH SPACES WITH GAUGE FUNCTIONS

Author(s): PRASIT CHOLAMJIAK | SUTHEP SUANTAI
Volume: 2
Issue: 1
Year: 2011
CONVERGENCE OF NONLINEAR PROJECTIONS AND SHRINKING PROJECTION METHODS FOR COMMON FIXED POINT PROBLEMS

Author(s): TAKANORI IBARAKI | YASUNORI KIMURA
Volume: 2
Issue: 1
Year: 2011
PARETO-EFFICIENT TARGET BY OBTAINING THE FACETS OF THE EFFICIENT FRONTIER IN DEA

Author(s): SATOSHI WASHIO | , SYUUJI YAMADA | TAMAKI TANAKA | TETSUZO TANINO
Volume: 2
Issue: 1
Year: 2011
A COMPARATIVE STUDY ON CLASSICAL AND META-HEURISTIC OPTIMIZATION METHODS IN CELL FORMATION PROBLEM

Author(s): M. HASANNEJAD | S.E. HOSSEINI
Volume: 2
Issue: 1
Year: 2011
A STRUCTURE THEOREM ON NON-HOMOGENEOUS LINEAR EQUATIONS IN HILBERT SPACES

Author(s): BIAGIO RICCERI
Volume: 2
Issue: 1
Year: 2011
ON THE VECTOR MIXED QUASI-VARIATIONAL INEQUALITY PROBLEMS

Author(s): ALI FARAJZADEH
Volume: 2
Issue: 1
Year: 2011
THE HAHN-BANACH THEOREM AND THE SEPARATION THEOREM IN A PARTIALLY ORDERED VECTOR SPACE

Author(s): TOSHIHARU KAWASAKI | MASASHI TOYODA | TOSHIKAZU WATANABE
Volume: 2
Issue: 1
Year: 2011
EXISTENCE OF SYSTEMS OF GENERALIZED VECTOR QUASI-EQUILIBRIUM PROBLEMS IN PRODUCT FC-SPACES

Author(s): KAMONRAT SOMBUT | SOMYOT PLUBTIENG
Volume: 2
Issue: 1
Year: 2011
WEAK CONVERGENCE THEOREMS FOR GENERALIZED HYBRID MAPPINGS IN BANACH SPACES

Author(s): WATARU TAKAHASHI | JEN-CHIH YAO
Volume: 2
Issue: 1
Year: 2011
Why do you need a reservation system?      Save time & money - Smart Internet Solutions